# SDR AALA201812189025

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 32,917 hours, 11,958 cycles
- Engine: Iae V2533A5
- Engine time: 33,207 hours, 11,854 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 7452000503
- Part serial: 12330001
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 13,586 hours, 5,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NR 2 AFT MOUNT HAD CORROSION.  REPLACED THE ENGINE MOUNT IAW 71-22-11-0401-13,  AND  71-22-11-400-010-A.
